# SDR HALA20240321073

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 41,788 hours, 6,688 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Unknown
- Location: Fuel Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - APU FAULT APU AUTO SHUT DOWN. PERFORMED AMM 28-27-53 OPS CHECK APU. REMOVED AND REPLACED FUEL TRIM PIPE ISOLATION-VALVE ACTUATOR. NO FAULT NOTED OK FOR SVC.
